# SDR CA191004004

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG67080012
- Condition: Faulty
- Location: Channel B
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 10,000 FEET RECEIVED A R BLEED AIR DUCT WARNING MESSAGE. RETURNED TO FIELD.  CORRECTIVE ACTION: FOUND AILC NOT REPORTING CHANNEL B REMOVED AND REPLACED AILC PER CRJ 700 AMM 30-12-12. FOUND LOOP MT137 AND MT138 CLOSE TO DUCTING RE ROUTED AS REQUIRED (TC# 20191004004)
